# SDR DALA2016111408743

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1002-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BETWEEN BS 1002 AND 1020, RBL 54 TO 60.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55 REPAIR 4 FIG. 216. AND 51-41-05.
